# SDR SWAA2012111909596

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 34,278 hours, 19,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED FWD GALLEY DOOR LOWER EMERGENCY EXIT LIGHT ASSEMBLY PER AMM.
